# SDR CA980930017

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21203
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROLL-OUT AFTER TOUCH AND GO, THE AIRCRAFT CAME TO AN UNASSISTED STOP.  IT WAS DETERMINED THAT NR 3 AND NR 4 BRAKE ASSEMBLIES HAD BECOME OVERHEATED.  BRAKES WERE DISMANTLED AND NO ANOMALIES WERE DISCOVERED.
